DOI QR코드

DOI QR Code

A GENERAL VISCOSITY APPROXIMATION METHOD OF FIXED POINT SOLUTIONS OF VARIATIONAL INEQUALITIES FOR NONEXPANSIVE SEMIGROUPS IN HILBERT SPACES

  • Plubtieng, Somyot ;
  • Wangkeeree, Rattanaporn
  • Published : 2008.11.30

Abstract

Let H be a real Hilbert space and S = {T(s) : $0\;{\leq}\;s\;<\;{\infty}$} be a nonexpansive semigroup on H such that $F(S)\;{\neq}\;{\emptyset}$ For a contraction f with coefficient 0 < $\alpha$ < 1, a strongly positive bounded linear operator A with coefficient $\bar{\gamma}$ > 0. Let 0 < $\gamma$ < $\frac{\bar{\gamma}}{\alpha}$. It is proved that the sequences {$x_t$} and {$x_n$} generated by the iterative method $$x_t\;=\;t{\gamma}f(x_t)\;+\;(I\;-\;tA){\frac{1}{{\lambda}_t}}\;{\int_0}^{{\lambda}_t}\;T(s){x_t}ds,$$ and $$x_{n+1}\;=\;{\alpha}_n{\gamma}f(x_n)\;+\;(I\;-\;{\alpha}_nA)\frac{1}{t_n}\;{\int_0}^{t_n}\;T(s){x_n}ds,$$ where {t}, {${\alpha}_n$} $\subset$ (0, 1) and {${\lambda}_t$}, {$t_n$} are positive real divergent sequences, converges strongly to a common fixed point $\tilde{x}\;{\in}\;F(S)$ which solves the variational inequality $\langle({\gamma}f\;-\;A)\tilde{x},\;x\;-\;\tilde{x}{\rangle}\;{\leq}\;0$ for $x\;{\in}\;F(S)$.

Keywords

fixed point;variational inequality;viscosity approximation;nonexpansive semigroup;strong convergence

References

  1. J. B. Baillon, Un theoreme de type ergodique pour les contractions non lineaires dans un espace de Hilbert, C. R. Acad. Sci. Paris Ser. A-B 280 (1975), no. 22, Aii, A1511-A1514
  2. J. B. Baillon and H. Brezis, Une remarque sur le comportement asymptotique des semigroupes non lineaires, Houston J. Math. 2 (1976), no. 1, 5-7
  3. F. E. Browder, Convergence of approximants to fixed points of nonexpansive non-linear mappings in Banach spaces, Arch. Rational Mech. Anal. 24 (1967), 82-90 https://doi.org/10.1007/BF00251595
  4. G. Marino and H. K. Xu, A general iterative method for nonexpansive mappings in Hilbert spaces, J. Math. Anal. Appl. 318 (2006), no. 1, 43-52 https://doi.org/10.1016/j.jmaa.2005.05.028
  5. A. Moudafi, Viscosity approximation methods for fixed-points problems, J. Math. Anal. Appl. 241 (2000), no. 1, 46-55 https://doi.org/10.1006/jmaa.1999.6615
  6. S. Plubtieng and R. Punpaeng, Fixed-point solutions of variational inequalities for nonexpansive semigroups in Hilbert spaces, Math. Comput. Modelling 48 (2008), no. 1-2, 279-286 https://doi.org/10.1016/j.mcm.2007.10.002
  7. S. Reich, Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. Math. Anal. Appl. 75 (1980), no. 1, 287-292 https://doi.org/10.1016/0022-247X(80)90323-6
  8. T. Shimizu and W. Takahashi, Strong convergence to common fixed points of families of nonexpansive mappings, J. Math. Anal. Appl. 211 (1997), no. 1, 71-83 https://doi.org/10.1006/jmaa.1997.5398
  9. N. Shioji and W. Takahashi, Strong convergence theorems for asymptotically nonexpansive semigroups in Hilbert spaces, Nonlinear Anal. 34 (1998), no. 1, 87-99 https://doi.org/10.1016/S0362-546X(97)00682-2
  10. W. Takahashi, Nonlinear Functional Analysis, Fixed point theory and its applications. Yokohama Publishers, Yokohama, 2000
  11. W. Takahashi and Y. Ueda, On Reich's strong convergence theorems for resolvents of accretive operators, J. Math. Anal. Appl. 104 (1984), no. 2, 546-553 https://doi.org/10.1016/0022-247X(84)90019-2
  12. H. K. Xu, Viscosity approximation methods for nonexpansive mappings, J. Math. Anal. Appl. 298 (2004), no. 1, 279-291 https://doi.org/10.1016/j.jmaa.2004.04.059
  13. H. K. Xu, An iterative approach to quadratic optimization, J. Optim. Theory Appl. 116 (2003), no. 3, 659-678 https://doi.org/10.1023/A:1023073621589
  14. I. Yamada, The hybrid steepest descent method for the variational inequality problem over the intersection of fixed point sets of nonexpansive mappings, Inherently parallel algorithms in feasibility and optimization and their applications (Haifa, 2000), 473-504, Stud. Comput. Math., 8, North-Holland, Amsterdam, 2001
  15. F. Deutsch and I. Yamada, Minimizing certain convex functions over the intersection of the fixed point sets of nonexpansive mappings, Numer. Funct. Anal. Optim. 19 (1998), no. 1-2, 33-56 https://doi.org/10.1080/01630569808816813
  16. H. K. Xu, Iterative algorithms for nonlinear operators, J. London Math. Soc. (2) 66 (2002), no. 1, 240-256 https://doi.org/10.1112/S0024610702003332
  17. I. Yamada, N. Ogura, Y. Yamashita, and K. Sakaniwa, Quadratic optimization of fixed points of nonexpansive mappings in Hilbert space, Numer. Funct. Anal. Optim. 19 (1998), no. 1-2, 165-190 https://doi.org/10.1080/01630569808816822

Cited by

  1. Fixed point solutions of generalized mixed equilibrium problems and variational inclusion problems for nonexpansive semigroups vol.2014, pp.1, 2014, https://doi.org/10.1186/1687-1812-2014-57
  2. Viscosity iterative methods for common fixed points of two nonexpansive mappings without commutativity assumption in Hilbert spaces vol.31, pp.2, 2011, https://doi.org/10.1016/S0252-9602(11)60271-3
  3. A general composite explicit iterative scheme of fixed point solutions of variational inequalities for nonexpansive semigroups vol.53, pp.5-6, 2011, https://doi.org/10.1016/j.mcm.2010.11.057
  4. Modified extragradient methods for variational inequality problems and fixed point problems for an infinite family of nonexpansive mappings in Banach spaces vol.55, pp.2, 2013, https://doi.org/10.1007/s10898-012-9883-6